International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 107

Research Paper | Mathematics | India | Volume 5 Issue 8, August 2016


Mathematical Model of Minimal Repair for Excess Diuresis and Natriuresis during Acute Sleep Deprivation in Healthy Adults

Geetha.T, Sangeetha.B


Abstract: The transition from wakefulness to sleep is associated with a pronounced decline in diuresis, a necessary physiological process that allows uninterrupted sleep. The aim of this study was to assess the effect of acute sleep deprivation (SD) on urine output and renal water, sodium, and solute handling in healthy young volunteers. The effect was more pronounced in men who shared significantly higher diuresis levels during SD compared with women. Renal water handling and arginine vasopressin levels remained unaltered during SD, but the circadian rhythm of the hormones of the renin-angiotensin-aldosterone system was significantly affected. This paper is applied to Optimal time T*, Minimal Repair and Random Lead Time g to minimize the renin level.


Keywords: SD, Renin, minimal repair, Repair cost limit function


Edition: Volume 5 Issue 8, August 2016,


Pages: 1356 - 1359


How to Cite this Article?

Geetha.T, Sangeetha.B, "Mathematical Model of Minimal Repair for Excess Diuresis and Natriuresis during Acute Sleep Deprivation in Healthy Adults", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SUB157925, Volume 5 Issue 8, August 2016, 1356 - 1359

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'SD'

Downloads: 3 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, Ghana, Volume 10 Issue 7, July 2021

Pages: 1349 - 1358

Modelling the Dynamics and Transmission of Dengue Fever by the Vector, Mosquito Aedes aegypti in Tropical Africa Region

Christiana C. Nyarko, Peter K. Nyarko, Albert Buabeng, Monica V. Crankson

Share this Article

Downloads: 116

Research Paper, Mathematics, Kenya, Volume 3 Issue 4, April 2014

Pages: 189 - 193

Existence Results for Quasilinear Delay Integrodifferential Equations with Nonlocal Conditions Via Measures of Noncompactness

Francis Paul Samuel; Tumaini RukikoLisso

Share this Article
Top